Average size of 2-Selmer groups of elliptic curves, II

Volume 117 / 2005

Gang Yu Acta Arithmetica 117 (2005), 1-33 MSC: 11L40, 14H52. DOI: 10.4064/aa117-1-1


  • Gang YuDepartment of Mathematics
    The University of Michigan
    525 E. University Avenue
    Ann Arbor, MI 48109-1109, U.S.A.
    Department of Mathematics
    The University of South Carolina
    1523 Greene Street
    Columbia, SC 29208, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image